MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION STERILE FX25RWC W/ RES; BLOOD GAS OXYGENATOR

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION STERILE FX25RWC W/ RES; BLOOD GAS OXYGENATOR
Model Number 3CX*FX25RWC
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported to terumo cardiovascular, after cardiopulmonary bypass, the arterial / venous temperature were 4 degrees below.Per facility, perfusionist was rewarming the arterial /ven temps were 4 degrees below water bath and bladder temp probe.They have done an equipment check and feel the temp probes and or oxy temp wells may have an issue.Cdi550 corresponded with oxy art/ven.They changed out probes with new ones to resolve the problem.No patient impact or involvement.The product was not changed out.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on august 31, 2022.Upon further investigation of the reported event, the following information is new and/or changed: correction) h6 (identification of evaluation codes 11, 3331, 4114, 213, 67) type of investigation #1: 11 - testing of device from same lot/batch retained by manufacturer type of investigation #2: 3331 - analysis of production records type of investigation #3: 4114 - device not returned investigation finding: 213 - no device problem found investigation conclusions: 67 - no problem detected the affected sample was not returned for evaluation; however, the additional complaint details it is stated that the temperature probe was changed out for a new one and the procedure was completed successfully.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
 
Event or Problem Description
The event occurred during cardiopulmonary bypass.

Brand Name
STERILE FX25RWC W/ RES
Common Device Name
BLOOD GAS OXYGENATOR
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
jamie quinlan
125 blue ball road
elkton, MD 21921
8002837866
MDR Report Key15331414
Report Number1124841-2022-00148
Device Sequence Number17464916
Product Code DTZ
UDI-Device Identifier00699753450844
UDI-Public(01)00699753450844
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K151791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number3CX*FX25RWC
Device Catalogue NumberN/A
Device Lot Number2F23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown